# SDR QXEA2009072800551

- Difficulty date: July 26, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 21,021 hours, 15,582 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX  -  MOD -  MCD AFT CLOSING ANGLE IS CRACKED AT PULLET BRACKET.  REMOVED PANEL 832DR AND MCD PULLEY BRACKET TO FOM REMOVAL OF CLOSING ANGLE.  REMOVED PREVIOUS REPAIR FROM MAIN CABIN DOOR.  TRIMMED NEW SPLICE ANGLE FROM 601R31772-5 TO LENGTH AND BEGAIN TO TRANSFER HOLES NOTE 13 REO670-52-11-072.  FABRICATED NEW -3 SPLICE ANGLE AND MATCH DRILLED TO A/C COMPLETED DRILLING UP -1 ANGLE SECTION PER REO670-52-11-072. ALODINE, PRIME, AND PAINTED -3 SPLICE IAW REO670-52-11-072 NOTE 10.  INSTALLED REPAIR ANGLES AS PER REO 670-52-11-072 AND REO670-52-11-439.  INSTALLED TWO NUTPLATES IN REPAIR ANGLE IAW CRJ 700 SRM 51-42-06, EDGE SEALED REPAIR ANGLE AND MCD PULLEY BRACKET IAW REO670-52-11-072 AND APPLIED TOP COAT TO REPAIR AND FASTENERS IAW REO 670-52-11-072.  INSTALLED PANEL 832DR .
